# SDR 08FDEA02218

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6519606
- Condition: Corroded
- Location: Bs 1140-1146
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1140-1146 RBL 11-12 WL 208 FLOOR SUPPORT "T" HAS CORROSION ON UPPER AND LOWER SURFACES OF I/B FLANGE.  REMOVED CORROSION, ORIGINAL "T" .080, REMOVED .025, REMAINING .055 - OUT OF LIMITS REF SRM 51-10-1.  REMOVED OLD SUPPORT BEAM, FABRICATED, HEAT TREATED, TREATED AND PRIMED, INSTALLED ON AIRCRAFT REF GMM 7-0-1001, SRM 51-10-2 AND SRM 51-30-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
